BibTeX record: journals/algorithmica/AndrewsZ02

download as .bib file

@article{DBLP:journals/algorithmica/AndrewsZ02,
  author    = {Matthew Andrews and
               Lisa Zhang},
  title     = {Approximation Algorithms for Access Network Design.},
  journal   = {Algorithmica},
  year      = {2002},
  volume    = {34},
  number    = {2},
  pages     = {197--215},
  url       = {http://dx.doi.org/10.1007/s00453-002-0968-3},
  doi       = {10.1007/s00453-002-0968-3},
  timestamp = {Tue, 02 Sep 2014 20:48:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/algorithmica/AndrewsZ02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}